# SDR AT9900203

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47443
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Bs 427-503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL, FOUND THE FORWARD CARGO FLOOR TRACK AT BS 427 TO 503 CORRODED.  REMOVED CORROSION, FABRICATED, DRILLED, DEBURRED, AND INSTALLED NEW SEAT TRACK IAW DC9 SRM 53-05 FIG 4C, 51-10-3, AND 51-10-4.
